Skip to Content

Been on Beyaz a week & have had some symptoms, is this normal?

Responses (1)

DzooBaby 9 Aug 2012

What symptoms are you having? Things like breast tenderness, headache, nausea, bloating and irregular and breakthrough bleeding are all pretty normal when starting Beyaz.

lecie 10 Aug 2012

Started it last Wednesday... only really bloating, nausea (way more so than normal) I feel like I'm retaining some water, breast tenderness & I broke out a little.. no bleeding yet.

Here's another question when I started my old pill it said that I'd get my first period like normal on the first pack then the second pack I would start getting it around the last week of the pack but the information for Beyaz didn't mention that so I'm partly assuming that Beyaz is the same way.. meaning I'll get my first period like normal then on the second pack I'll start getting it towards the last week of the pack? They never really laid that out so I got confused.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions